# SDR ASAA2013053194946

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,294 hours, 6,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137802
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLOOR EMERGENCY LIGHTS BROKEN.  ACFT GROUNDED.  REPLACED LIGHT COVER & RE-INSTALLED BULB.  OPS CK GOOD IAW MM 33-20-00-710.
